# SDR CA970505027

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Perforated
- Location: Green Hyd
- Stage of operation: DE
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

(CAN) GREEN HYDRAULIC LEVEL LOW. AFTER GRAVITY EXTENSION LOST GREEN HYDRAULIC SYSTEM. MAINTENANCE INVESTIGATION REVEALED HYDRAULIC FEED LINE PERFORATED AT FEED LINE TO ENGINE HYDRAULIC PUMP BETWEEN PYLON AND ENGINE. HYDRAULIC PRESSURE LINE ON #1 ENGINE DRIVEN PUMP REPLACED. SYSTEM FLUID REPLACED AND LEAK CHECKED.
